I am 39 yrs old with a weight of 77kgs. I do exercise but due to nature of my job its not regular, i have a problem of first a t inversion in the ECG as constant . For which i had gone through all tests including angiography . No blockage what so ever was there. I have another problem of grade III esophagitis diagnosed in 2005 for which i took omeprozole-20,that was the last i got checked. Now i take it rearly when i feel some slight burning sensation(once in a month or two). My problem is i have high heart beats in morning still in bed it is around 60-70 but after breakfat it goes to 80-90 and evening also its around 90-96. is there any tea or general medicine like Valerian which can be taken for regularising the heart beat. Or some other solution?
Your (rest I assume) heart rates are not unusual or considered dangerous in my experience.
As far as tea or any caffeine intake, you can count on it raising your HR.
Regular check up with a doctor (once a year is the usual recommendation in the USA for people over 40) is always a good idea. Aside from that all I can suggest is to try to be positive mentally and cut back or cut out caffeine altogether.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.